I am responding to the letters from Ryan- I have had the same symptom for many years. I was an Air Force Systems Inspector in 1975-6- and required to enter F-111 fuel cells after they had been emptied JP-4 w/o personal protection equipment. After 30 yrs of wrong diagnoses, a toxicologist said these symptoms are from haz. chemical exposure & wrote in my med report that he would be willing to testify Another medical professional said the symptoms were from anxiety & proscribed an anti-depressant. Sound familiar? Of Course the Veterans Administration denies a relationship between exposure and my health challenges. Best of Luck1
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.